# SDR SWAA2024081617179

- Difficulty date: July 25, 2024
- Submitted: August 16, 2024
- Operation: Air carrier
- Aircraft: N8699A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36923
- Aircraft time: 26,610 hours, 13,112 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FLOOR SUPPORT AT BS 390 LBL52 WL208<[01] REMOVED AND REPLACED FLOOR SUPPORT AT BS 390 LBL 52 WL208 IAW SRM 51-40-02; BOEING DWG 143A5400 ID:0183 REV: - AND BOEING DWG 143A5400 ID:182 REV: -.;[02] VERIFIED CORRECTIVE ACTION #1
